# SDR UALA2010092403549

- Difficulty date: September 23, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,782 hours, 12,145 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER HYD QTY LOW SHOWS RF. TOPPED UP 8 QTS OF HYDRAULIC. FOUND PRESSURE AND CASE DRAIN MODULE ELECTRIC C2 PUMP LEAKING AT POPOUT. DEFERRED C2 ELECTRIC PUMP IAW MEL 2911C. REPLACED SEALS ON C2 PUMP PRESS AND CASE DRAIN MODULE FWD DPI SWITCH. LEAK CK'D GOOD.
